Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2013, 7:09 PM CDT for Buffalo County, Trempealeau County, Wisconsin; Winona County, Minnesota. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 7:09 PM CDT (00:09 UTC)
- Expired
- Jun 22, 2013, 8:15 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Winona County, MN, Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 36 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS53 KARX 230009
SVRARX
MNC169-WIC011-121-230115-
/O.NEW.KARX.SV.W.0082.130623T0009Z-130623T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
709 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ROLLINGSTONE...AND MOVING EAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FOUNTAIN CITY AND GOODVIEW AROUND 730 PM CDT.
WINONA AROUND 735 PM CDT.
GALESVILLE AND TREMPEALEAU AROUND 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4418 9183 4423 9174 4419 9115 4408 9115
4409 9120 4406 9122 4407 9126 4407 9131
4402 9134 4399 9132 4398 9138 4406 9200
TIME...MOT...LOC 0009Z 281DEG 16KT 4414 9181
HAIL...1.25IN
WIND...60MPH
$$
ZT1 follow-up statement
102
WWUS53 KARX 230103
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
803 PM CDT SAT JUN 22 2013
MNC169-WIC011-121-230113-
/O.CAN.KARX.SV.W.0082.000000T0000Z-130623T0115Z/
WINONA MN-BUFFALO WI-TREMPEALEAU WI-
803 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TREMPEALEAU...
SOUTHEASTERN BUFFALO AND NORTHERN WINONA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM. A FLASH FLOOD WARNING IS IN EFFECT FOR PARTS OF
THE AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LA CROSSE.
LAT...LON 4418 9183 4423 9174 4419 9115 4408 9115
4409 9120 4406 9122 4407 9126 4407 9131
4402 9134 4399 9132 4398 9138 4406 9200
TIME...MOT...LOC 0103Z 281DEG 16KT 4409 9148
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:31 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 22, 6:31 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 631 PM CDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 630 PM CDT SAT JUN 22 2013 A WARM FRONT EXTENDED FROM NEAR KFBL TO NEAR KMFI WITH ANOTHER BOUNDARY ACROSS NORTHEAST IOWA...BETWEEN KMCW AND KAUM...INTO SOUTHWEST WISCONSIN NEAR KLNR. SCATTERED STORMS HAVE DEVELOPED ALONG BOTH OF THESE BOUNDARIES AND ARE MOVING OFF TO THE NORTHEAST. INITIAL ACTIVITY HAS ALREADY MOVE PAST KRST AND WITH NOTHING DOWNSTREAM AT THIS TIME...PLAN TO START THEM WITH VCTS AND TEMPO A SHORT PERIOD OF A STORM AT THE AIRPORT EARLY THIS EVENING. WILL ALSO START KLSE WITH VCTS BUT CARRY A TEMPO A LITTLE LONGER TO ACCOUNT FOR THE ACTIVITY DOWNSTREAM INTO NORTHEAST IOWA. AFTER THE MIDDLE OF THE EVENING...UNCLEAR ON WHERE THE STORMS WILL BE DEVELOP AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARIES. STILL EXPECTING THE BOUNDARIES TO BE IN THE AREA BUT MOVING NORTH...SO HAVE LEFT VCTS IN AND PLAN TO UPDATE IF A STORM LOOKS TO THREATEN ONE OF THE AIRPORTS. WILL CONTINUE WITH THE PREVIOUS THINKING THAT THE BOUNDARIES WILL BE NORTH OF THE TAF SITES BY LATE TONIGHT INTO SUNDAY WITH ANY CONVECTION ALSO NORTH OF THE AREA. COULD ONCE AGAIN SEE MORE STORMS DEVELOP LATE SUNDAY AFTERNOON BUT WITH LOW CONFIDENCE ON THIS...WILL PLAN TO ADDRESS THIS WITH THE NEXT SET OF FORECASTS. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Special weather statement, Jun 22, 5:25 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 525 PM CDT SAT JUN 22 2013 MNZ079-086>088-222330- DODGE-OLMSTED-WABASHA-WINONA- 525 PM CDT SAT JUN 22 2013 AT 520 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ACROSS SOUTHWEST OLMSTED COUNTY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 TO 50 MPH...HAIL UP TO 1/2 INCH IN DIAMETER...AND TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THIS STRONG THUNDERSTORM. OTHER THUNDERSTORMS DEVELOPING ACROSS SOUTHEAST MINNESOTA WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL AS WELL. LOCATIONS THAT MAY BE AFFECTED INCLUDE... ROCHESTER...SALEM CORNERS...BYRON...OXBOW PARK...DANESVILLE...APACHE MALL...AND HIGHWAY 52 AND COUNTY 14. ZT
Special weather statement, Jun 22, 5:51 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 551 PM CDT SAT JUN 22 2013 IAZ010-222315- WINNESHIEK- 551 PM CDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS MOVING THROUGH WINNESHIEK COUNTY... AT 547 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT ATKINSON...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH...HAIL UP TO 1/2 INCH IN DIAMETER AND TORRENTIAL DOWNPOURS COULD ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... CONOVER...CALMAR...RIDGEWAY...STATE ROAD 9 AND 245TH STREET...NORDNESS...AND DECORAH. ZT
Local storm report, Jun 22, 6:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL ROCHESTER 44.01N 92.48W
06/22/2013 M0.25 INCH OLMSTED MN EMERGENCY MNGR
&&
ZTSpecial weather statement, Jun 22, 6:19 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 619 PM CDT SAT JUN 22 2013 MNZ079-WIZ032-230015- BUFFALO-WABASHA- 619 PM CDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS ACROSS BUFFALO AND WABASHA COUNTIES... AT 613 PM...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS WABASHA COUNTY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH...HAIL UP TO 1/2 INCH IN DIAMETER AND TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... KRUGER CAMPGROUND...RATTLESNAKE RIDGE...WABASHA...KELLOGG...NELSON... PIONEER CAMPGROUND...HIGHWAYS 37 AND 35 AND ALMA. ZT
Local storm report, Jun 22, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
636 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL DECORAH 43.31N 91.79W
06/22/2013 M0.25 INCH WINNESHIEK IA TRAINED SPOTTER
&&
ZTLocal storm report, Jun 22, 6:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
652 PM CDT SAT JUN 22 2013
0615 PM HAIL 2 SW ROCHESTER 43.99N 92.50W
06/22/2013 M1.50 INCH OLMSTED MN PUBLIC
VIA TWITTER REPORT WITH A PICTURE.The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Crawford | 6 hr |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 77 min |
| Jun 22, 8:52 PM CDT | Flash Flood Warning | ARX | Richland | 6 hr |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Vernon | 4 hr |
| Jun 22, 9:59 PM CDT | Flash Flood Warning | ARX | Grant | 5 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Richland, Vernon | 4 hr |
| Jun 23, 12:12 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 46 hr |
| Jun 23, 1:24 AM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 26 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 4 days |
| Jun 23, 2:29 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 5 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 3 days |
| Jun 23, 6:59 AM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 6 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Crawford, Grant | 19 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 12 hr |
| Jun 22, 11:33 PM CDT | Flash Flood Warning | ARX | Fillmore, Houston, Mower | 3 hr |
| Jun 23, 2:24 AM CDT | Flash Flood Warning | ARX | Fillmore, Houston, Mower | 5 hr |
| Jun 23, 2:41 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 31 hr |
| Jun 23, 4:22 AM CDT | River Flood Warning | ARX | Houston | 69 hr |
| Jun 23, 6:51 AM CDT | Areal Flood Warning | ARX | Fillmore, Houston | 6 hr |
| Jun 23, 7:50 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 32 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.